Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 33, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 14, 2019, 7:15 PM CDT for Dallas County, Marengo County, Perry County, Alabama. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 7:15 PM CDT (00:15 UTC)
- Expired
- Mar 14, 2019, 8:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dallas County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 106 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 7:27 PM CDT | TORNADO | 4 Nnw Central Mills, AL | THE TORNADO DAMAGE PATH WAS 3.05 MILES LONG AND WAS 300 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM ESTIMATED WINDS WERE 75 MPH. ONE HOME HAD A LARGE SECTION OF ROOF REMOVED, OTHERWISE, THE DAMAGE WAS LIMITED TO TREES. |
| Mar 14, 7:27 PM CDT | TORNADO | 4 Nnw Central Mills, AL | THE TORNADO DAMAGE PATH WAS 3.2 MILES LONG AND WAS 400 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM ESTIMATED WINDS WERE 75 MPH. THE TORNADO DAMAGE WAS MAINLY LIMITED TO ALL TREE DAMAGE AND WAS MAINLY IN VERY RURAL AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 6:41 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
772
WFUS54 KBMX 150015
TORBMX
ALC047-091-105-150115-
/O.NEW.KBMX.TO.W.0033.190315T0015Z-190315T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
715 PM CDT THU MAR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
East central Marengo County in southwestern Alabama...
Southern Perry County in central Alabama...
West central Dallas County in south central Alabama...
* Until 815 PM CDT.
* At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Consul, or 7 miles south of Uniontown, moving east
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Selma, Uniontown, Selmont-West Selmont, Bogue Chitto, Vaiden,
Memorial Stadium, Marion Junction, Dallas County Horse Arena,
Potter Station, Perry County Correctional Center, Skyharbor
Airport, Radford, Hazen, Suttle and Vaiden Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3229 8758 3236 8763 3262 8722 3235 8699
TIME...MOT...LOC 0014Z 252DEG 30KT 3234 8755
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
17/KLAWS5 follow-up statements
173
WWUS54 KBMX 150026
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
726 PM CDT THU MAR 14 2019
ALC091-150036-
/O.CAN.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Marengo AL-
726 PM CDT THU MAR 14 2019
...THE TORNADO WARNING FOR EAST CENTRAL MARENGO COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central, central and southwestern Alabama.
LAT...LON 3236 8753 3259 8720 3235 8699 3232 8751
TIME...MOT...LOC 0026Z 252DEG 27KT 3236 8746
$$
ALC047-105-150115-
/O.CON.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Perry AL-Dallas AL-
726 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
PERRY AND WEST CENTRAL DALLAS COUNTIES...
At 726 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Central Mills, or near Uniontown, moving east at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Selma, Selmont-West Selmont, Memorial Stadium, Bogue Chitto, Marion
Junction, Dallas County Horse Arena, Potter Station, Suttle,
Skyharbor Airport, Radford and Hazen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3236 8753 3259 8720 3235 8699 3232 8751
TIME...MOT...LOC 0026Z 252DEG 27KT 3236 8746
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite869
WWUS54 KBMX 150039
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
739 PM CDT THU MAR 14 2019
ALC047-105-150115-
/O.CON.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Perry AL-Dallas AL-
739 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL PERRY AND CENTRAL DALLAS COUNTIES...
At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bogue Chitto, or 10 miles southeast of Uniontown,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Selma, Selmont-West Selmont, Memorial Stadium, Bogue Chitto, Marion
Junction, Dallas County Horse Arena, Potter Station, Suttle,
Skyharbor Airport, Radford and Hazen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3240 8742 3259 8720 3235 8699 3233 8738
TIME...MOT...LOC 0039Z 252DEG 28KT 3238 8736
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite992
WWUS54 KBMX 150050
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
750 PM CDT THU MAR 14 2019
ALC047-105-150115-
/O.CON.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Perry AL-Dallas AL-
750 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL PERRY AND CENTRAL DALLAS COUNTIES...
At 750 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bogue Chitto, or 13 miles west of Selma, moving east
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Selma, Selmont-West Selmont, Memorial Stadium, Marion Junction,
Dallas County Horse Arena, Potter Station and Suttle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3244 8733 3257 8718 3247 8710 3237 8701
3236 8729
TIME...MOT...LOC 0050Z 252DEG 30KT 3241 8725
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite943
WWUS54 KBMX 150103
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
803 PM CDT THU MAR 14 2019
ALC105-150113-
/O.CAN.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Perry AL-
803 PM CDT THU MAR 14 2019
...THE TORNADO WARNING FOR EAST CENTRAL PERRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central and central Alabama.
LAT...LON 3240 8718 3245 8721 3249 8715 3249 8712
3241 8705
TIME...MOT...LOC 0103Z 251DEG 29KT 3244 8714
$$
ALC047-150115-
/O.CON.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Dallas AL-
803 PM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
DALLAS COUNTY...
At 803 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Potter Station, or 7 miles west of Selma, moving
east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Selma and Potter Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3240 8718 3245 8721 3249 8715 3249 8712
3241 8705
TIME...MOT...LOC 0103Z 251DEG 29KT 3244 8714
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
89^GSatterwhite418
WWUS54 KBMX 150110
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
810 PM CDT THU MAR 14 2019
ALC047-150120-
/O.EXP.KBMX.TO.W.0033.000000T0000Z-190315T0115Z/
Dallas AL-
810 PM CDT THU MAR 14 2019
...THE TORNADO WARNING FOR CENTRAL DALLAS COUNTY WILL EXPIRE AT 815
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for south
central and central Alabama.
LAT...LON 3240 8718 3245 8721 3249 8715 3249 8712
3241 8705
TIME...MOT...LOC 0110Z 252DEG 30KT 3246 8708
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:53 PM CDT, 22 minutes earlier.
Area forecast discussion, Mar 14, 6:53 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 653 PM CDT Thu Mar 14 2019 .UPDATE... Evening Update and 00Z Aviation. && .SHORT TERM... Supercell thunderstorms continue across Central Alabama. A few of these storms have radar confirmed tornadoes. Slow eastward movement is anticipated the next few hours. Additionally, as the sun sets, LCL heights will lower and become more conducive to tornadoes. Coverage of these storms will not be overwhelming, but the storms that are there will have the potential of producing large hail, damaging winds and tornadoes. A new Tornado Watch is currently going out with areas from Wadley to Wetumpka to Hayneville. A few counties on the back side of the original watch will be trimmed. 75 Previous short-term discussion: Broken line of supercellular activity was located from northern Blount County, to near Tuscaloosa, to near Livingston. SBCAPE values in the 1000-1500 and similar values for MLCAPES. Supercell composite was modest with Bulk Shear values 50-55kts. This is more than enough for organized severe thunderstorms. LCL heights are 750-1000m, which is a tad high for tornado genesis, but not out of the question. Storms certainly are rotating and interacting boundaries may help generate some tornadoes. Additionally, DCAPE is around 1000 with CAPE in the hail growth region of near 700. Therefore, damaging winds and large hail also remain in the table. Have expanded the Tornado Watch eastward a few counties and expect the threat to remain for several more hours as the higher winds overspread the warm sector. Did not cancel all of the western counties just yet. This is due to SBCAPE values still high enough for storms. Additionally, some left movers are possible. 75 Previous short-term discussion: Showers and a few thunderstorms are moving into our far northwest counties at this time with potential for some severe thunderstorms containing a risk for winds, hail and a few tornadoes. Sufficient wind shear exists across our western and northern counties for severe thunderstorms and the risk of tornadoes this afternoon and evening. Sufficient instability is more confined to our western counties at this point but is expected to expand further east into the central portion of our forecast area later this afternoon and evening. BMX 14/18z sounding continues to indicate a cap in the 800-700 mb layer but surface temperatures have warmed enough to result in some positive buoyancy that is able to overcome the warm layer aloft. This along with increased forcing is allowing showers to increase in coverage across our western counties. The risk for thunderstorms, some strong to severe, will persist through the rest of the afternoon across our northwest and west- central counties then the risk shifts eastward toward the I-65 corridor from late afternoon through early evening. The best combination of wind shear along with instability will reside generally near and north of the I-20 corridor. Instability is expected to wane through the evening across our eastern counties as dynamics pull northeast into the Tennessee River Valley tonight. As a result the severe storm potential gradually decreases this evening and into the overnight hours. Shower and thunderstorm activity will continue, however, as this system slides east across the entire area this afternoon and tonight followed by cold air advection becoming dominant from west to east tonight and into Friday. Lows will range from the mid 40's northwest to the mid 60's overnight while highs Friday will struggle to reach the low 60's across much of our forecast area with exception being our far southeast counties where highs will manage to reach near 70. Dry conditions are forecast Friday night and into the day Saturday with lows ranging from mid 30's northwest to the mid 40's southeast. Highs will range from the mid 50's northwest to the low 60's southeast. 05 .LONG TERM... Friday through Wednesday. By Friday morning the surface cold front has cleared our southeast counties. Have kept the mention of chance and likely post frontal PoPs generally along and south of the I-59 corridor as low and mid level RH values remain nearly saturated and forcing is maintained in the upper levels. Rain chances gradually decrease from northwest to southeast throughout the day Friday. Noticeably cooler temperatures are expected Friday night as northerly winds advect cooler air into the area. Cloud cover and elevated winds should prevent frost in our far northern counties Friday evening. A less active and quieter weather is expected for the latter part of the weekend into much of next week. By Saturday, upper level troughing has pushed towards the east coast, while split flow begins to dominate the west coast. Subsidence and confluent flow characterize the upper levels, while the surface is dominated by high pressure. For much of this period, conditions will be drier and cooler for Central Alabama. High temperatures will generally be in the 50's and 60's. Low temperatures ranging from the upper 30's to 40's. The exception will be for Saturday night as low temperatures in our northern counties will be in the low 30's. Clear skies and calm to light surface winds could allow for patchy frost to develop in our far northern counties Saturday night. Will continue to monitor the potential for frost through the remainder of the period as moisture associated with upper level waves of energy and surface wind speed could impact development. 07 && .AVIATION... 00Z TAF Discussion. A prefrontal trough with showers/storms will move eastward the next few hours and affect several of the terminals. The cold front lags back to the west into Mississippi. So a shower remains possible behind this main supercell storms. An area behind the storms has the potential to drop ceilings into MVFR range and held the ceilings through around 06z north and 12z. The VFR ceilings and winds continuing to veer toward westerly. 75 && .FIRE WEATHER... Showers and thunderstorms will develop this afternoon, becoming more widespread during the late afternoon and evening. A few strong to severe storms are possible this afternoon and evening especially west of Interstate 59. Winds will be gusty now through this evening. However, with high relative humidity and saturated soil conditions, there are no fire weather concerns expected at this time. Rain lingers into Friday. Dry conditions are expected for the weekend on through the beginning of next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 60 37 55 35 / 90 30 0 0 0 Anniston 54 60 39 57 36 / 90 50 10 0 0 Birmingham 53 61 39 57 37 / 90 20 0 0 0 Tuscaloosa 53 62 41 58 37 / 90 20 10 0 0 Calera 54 60 40 57 38 / 90 40 10 0 0 Auburn 59 62 42 59 39 / 70 70 20 10 0 Montgomery 60 62 44 61 40 / 80 70 20 10 0 Troy 61 64 45 60 41 / 70 70 40 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 14, 7:06 PM CDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 706 PM CDT Thu Mar 14 2019 ALZ011>015-017>050-160315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 706 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Tornadoes, damaging winds and large hail are possible with storms through 1 am. The threat area is roughly south of Interstate 20 to near a Hayneville to Roanoke line. Some strong storms may be possible farther south but should be below severe limits. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Temperatures are expected to drop into the low 30s in far northern counties on Sunday morning, and some isolated locations could drop below freezing. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening.
In the hours before
Local storm report, Mar 14, 4:37 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG DETROIT 34.03N 88.17W
03/14/2019 LAMAR AL EMERGENCY MNGR
THREE TREES DOWN IN DETROIT.
0145 PM TSTM WND DMG 3 ESE HIGHTOGY 33.67N 88.04W
03/14/2019 LAMAR AL PUBLIC
TREES DOWN IN THE KINGSVILLE COMMUNITY,
NORTHEAST OF DETROIT.
0149 PM FUNNEL CLOUD 1 NW PIGEYE 34.31N 87.93W
03/14/2019 MARION AL PUBLIC
FUNNEL CLOUD REPORTED NEAR THE NORTHERN
COUNTY LINE.
0230 PM TSTM WND DMG PIGEYE 34.30N 87.93W
03/14/2019 MARION AL EMERGENCY MNGR
TREES AND BRANCHES BLOWN DOWN ALONG HIGHWAY
187.
0233 PM TSTM WND DMG 1 NW HACKLEBURG 34.29N 87.86W
03/14/2019 MARION AL PUBLIC
LARGE BRANCHES BLOWN DOWN ALONG HIGHWAY 172.
0250 PM HAIL 3 ESE HIGHTOGY 33.67N 88.04W
03/14/2019 E1.00 INCH LAMAR AL EMERGENCY MNGR
0308 PM HAIL 2 WSW FAYETTE 33.69N 87.86W
03/14/2019 E1.00 INCH FAYETTE AL PUBLIC
0311 PM TSTM WND DMG 13 SSW MOULTON 34.30N 87.36W
03/14/2019 WINSTON AL EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
13 SSW MOULTON. TREES DOWN ON CR6 IN THE
BANKHEAD FOREST ON THE LAWRENCE/WINSTON
COUNTY LINE.
0312 PM HAIL FAYETTE 33.70N 87.83W
03/14/2019 E1.75 INCH FAYETTE AL PUBLIC
0317 PM TSTM WND DMG 13 SSW MOULTON 34.30N 87.36W
03/14/2019 WINSTON AL EMERGENCY MNGR
TREES DOWN ON CR6 IN THE BANKHEAD FOREST ON
THE LAWRENCE/WINSTON COUNTY LINE.
0350 PM HAIL 4 N MOORES BRIDGE 33.51N 87.80W
03/14/2019 E0.88 INCH TUSCALOOSA AL PUBLIC
0352 PM TSTM WND DMG 1 NNW FALLS CITY 34.07N 87.23W
03/14/2019 WINSTON AL EMERGENCY MNGR
TREES BLOWN DOWN ON HICKORY LANE. QUARTER
SAME HAIL WAS REPORTED AT THE SAME LOCATION.
0355 PM TSTM WND DMG ARLEY 34.09N 87.20W
03/14/2019 WINSTON AL PUBLIC
BLEACHERS WERE BLOWN DOWN NEAR THE FIRE
STATION. BASEBALL DUGOUT DAMAGED.
0410 PM HAIL 2 S NEW LEXINGTON 33.54N 87.65W
03/14/2019 E0.88 INCH TUSCALOOSA AL PUBLIC
0436 PM HAIL 1 NW BLOUNTSVILLE 34.10N 86.60W
03/14/2019 E0.25 INCH BLOUNT AL EMERGENCY MNGR
&&Local storm report, Mar 14, 4:40 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 S JASPER 33.82N 87.28W
03/14/2019 E1.00 INCH WALKER AL TRAINED SPOTTER
&&
MALLocal storm report, Mar 14, 5:15 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 1 NE ALLGOOD 33.91N 86.51W
03/14/2019 BLOUNT AL EMERGENCY MNGR
STRUCTURAL DAMAGE IN ALLGOOD. POSSIBLE
TORNADO.
&&
MALLocal storm report, Mar 14, 5:24 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
524 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 2 ENE EMPIRE 33.82N 86.98W
03/14/2019 WALKER AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN.
&&
MALSpecial weather statement, Mar 14, 5:39 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
539 PM CDT THU MAR 14 2019
ALZ014-142315-
Winston AL-
539 PM CDT THU MAR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WINSTON COUNTY UNTIL 615
PM CDT...
At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynn, moving northeast at 70 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lynn, Arley, Double Springs, Addison, Houston Recreational Area,
Nesmith, Ashbank, Brushy Lake, Poplar Springs, Inmanfield, Sardis,
Corinth Rec Area, Moreland, Winston Free State Barn, Smith Lake,
Houston, Hullett Branch, Clear Creek, Winston County Airport and Cane
Creek.
LAT...LON 3416 8711 3399 8746 3400 8746 3400 8754
3405 8759 3430 8728 3430 8711
TIME...MOT...LOC 2239Z 231DEG 63KT 3406 8750
87/GRANTHAMLocal storm report, Mar 14, 5:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL LYNN 34.05N 87.55W
03/14/2019 E0.88 INCH WINSTON AL PUBLIC
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:12 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah, St. Clair | 3 hr |
| Mar 14, 7:22 PM CDT | Tornado Warning | BMX | Chilton | 34 min |
| Mar 14, 7:42 PM CDT | Tornado Warning | BMX | Coosa | 48 min |
| Mar 14, 8:21 PM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 39 min |
| Mar 14, 8:39 PM CDT | Tornado Warning | BMX | Autauga | 51 min |
| Mar 14, 8:52 PM CDT | Tornado Warning | BMX | Clay | 15 min |
| Mar 14, 9:17 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 55 min |
| Mar 14, 9:35 PM CDT | Tornado Warning | BMX | Elmore | 25 min |
| Mar 14, 9:40 PM CDT | Tornado Warning | BMX | Randolph | 50 min |
| Mar 14, 9:48 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Mar 14, 9:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Mar 15, 2:08 AM CDT | Special Weather Statement | BMX | Cleburne | 37 min |
| Mar 15, 2:51 AM CDT | Special Weather Statement | BMX | Elmore | 24 min |
| Mar 15, 3:44 AM CDT | Special Weather Statement | BMX | Tallapoosa | 31 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.